# SDR AALA201702279029

- Difficulty date: February 24, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 29,938 hours, 4,464 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,860 hours, 4,141 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Compressor
- Part time: 27,860 hours, 4,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TERMINATING MONITOR, REMOVED LOWER ACCOUSTIC PANEL AND FOUND CORROSION ON THE LP COMPRESSOR CASE AT THE 6:00 O'CLOCK POSITION.  REMOVED CORROSION THE COMPRESSOR CASE AND FOUND TO BE OUT OF LIMITS.   MAINTENANCE REPLACED THE NR 1 ENGINE IAW JOB CARD 33L40071003.
